# SDR ASOA2015060413006

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOORBEAM CRACKED .2" LEFT AT RBL 27.  REPAIRED IAW SRM 51-42-21, SRM 51-42-06, DWG 601R-53-41-059.
